# SDR AALA20040146

- Difficulty date: January 28, 2004
- Submitted: January 29, 2004
- Operation: Air carrier
- Aircraft: N416AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49327
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT TAIL CONE AND AT COCKPIT ARE INOPERATIVE.  REPLACED BATTERY CHARGER ASSEMBLY FOR EMERGENCY LIGHTS AT TAILCONE AND AT COCKPIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.   CLOSED
